American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R56) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Daniel S. Freed, Michael J. Hopkins and Constantin Teleman. Loop groups and twisted $K$-theory II. J. Amer. Math. Soc. 26 (2013) 595-644.
Abstract, references, and article information   
View Article: PDF

[2] Danny Calegari, Michael H. Freedman and Kevin Walker. Positivity of the universal pairing in $3$ dimensions. J. Amer. Math. Soc. 23 (2010) 107-188. MR 2552250.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1